toggle visibility Search & Display Options

Select All    Deselect All
 | 
Citations
 | 
   print
Araujo, J., Ducoffe, G., Nisse, N., & Suchan, K. (2018). On interval number in cycle convexity. Discret. Math. Theor. Comput. Sci., 20(1), 35 pp.
toggle visibility
Becker, F., Kosowski, A., Matamala, M., Nisse, N., Rapaport, I., Suchan, K., et al. (2015). Allowing each node to communicate only once in a distributed system: shared whiteboard models. Distrib. Comput., 28(3), 189–200.
toggle visibility
D'Angelo, G., Di Stefano, G., Navarra, A., Nisse, N., & Suchan, K. (2015). Computing on Rings by Oblivious Robots: A Unified Approach for Different Tasks. Algorithmica, 72(4), 1055–1096.
toggle visibility
Fomin, F. V., Golovach, P. A., Kratochvil, J., Nisse, N., & Suchan, K. (2010). Pursuing a fast robber on a graph. Theor. Comput. Sci., 411(7-9), 1167–1181.
toggle visibility
Gaspers, S., Liedloff, M., Stein, M., & Suchan, K. (2015). Complexity of splits reconstruction for low-degree trees. Discret Appl. Math., 180, 89–100.
toggle visibility
Kosowski, A., Li, B., Nisse, N., & Suchan, K. (2015). k-Chordal Graphs: From Cops and Robber to Compact Routing via Treewidth. Algorithmica, 72(3), 758–777.
toggle visibility
Kowalik, L., Pilipczuk, M., & Suchan, K. (2013). Towards optimal kernel for connected vertex cover in planar graphs. Discret Appl. Math., 161(7-8), 1154–1161.
toggle visibility
Lespay, H., & Suchan, K. (2021). A case study of consistent vehicle routing problem with time windows. Int. Trans. Oper. Res., 28, 1135–1163.
toggle visibility
Lespay, H., & Suchan, K. (2022). Territory Design for the Multi-Period Vehicle Routing Problem with Time Windows. Comput. Oper. Res., 145, 105866.
toggle visibility
Li, B., Moataz, F. Z., Nisse, N., & Suchan, K. (2018). Minimum size tree-decompositions. Discret Appl. Math., 245, 109–127.
toggle visibility
Munoz-Herrera, S., & Suchan, K. (2022). Constrained Fitness Landscape Analysis of Capacitated Vehicle Routing Problems. Entropy, 24(1), 53.
toggle visibility
Nisse, N., Rapaport, I., & Suchan, K. (2012). Distributed computing of efficient routing schemes in generalized chordal graphs. Theor. Comput. Sci., 444, 17–27.
toggle visibility
Rapaport, I., Suchan, K., Todinca, I., & Verstraete, J. (2011). On Dissemination Thresholds in Regular and Irregular Graph Classes. Algorithmica, 59(1), 16–34.
toggle visibility
Select All    Deselect All
 | 
Citations
 | 
   print